My grandfather has been a heart patient and diabetic for the last eight years. He has been taking Capoten 25 mg, Sofvasc 5 mg, Daonil 5 mg, and Loprin 75 mg. But due to these medications, he has recently started to suffer from its side effects. He has a throat infection and a choking sensation. Could you please guide me?
Welcome to icliniq.com.
For more queries consult a cardiologist online --> https://www.icliniq.com/ask-a-doctor-online/cardiologist
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
Moreover, you would need to take renal safe medicines for diabetes and high blood pressure ... Read fullDiabetes - How Aware Are You?
1-3 : You need to know more about diabetes ... Answers: Question 1: Do you need to test blood sugar level to diagnose diabetes ... Read fullDiabetes and Eyes
It is very important factor for individuals to be independent in their life" Diabetes is a metabolic syndrome entity which is characterized by hyperglycemia, high blood pressure and dyslipedemia ... Read full
Ask your health query to a doctor online?Ask a Cardiologist Now